Founding customers: free Syva Plus for 12 months with your first test kit.

← Condition library

Drug-induced lupus

A lupus-like condition triggered by certain medications, which usually resolves when the drug is stopped.

What it is

Drug-induced lupus is less severe than SLE and typically fades after stopping the triggering medication.

Signs people often notice

  • •Joint pain
  • •Fever
  • •Rash
  • •Starts after a new medication

Who it affects

People taking certain long-term medications.

Questions worth asking your clinician

  • ?Could a medication be causing this?
  • ?Should I stop it?
  • ?How long until it settles?

This information is general and educational. Always speak to your GP or prescribing clinician before changing medication, starting supplements, or acting on anything you read here.

Read our medical disclaimer

We use cookies to run the site and understand how it's used. See our Cookie Policy.